# SDR LR7A01053

- Difficulty date: July 10, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 40,347 hours, 18,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 342603
- Part serial: NSN
- Condition: Cracked
- Location: Fs 597
- Part time: 460 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THRU FLIGHT WALK AROUND FOUND FS 597 RH PRESSURE FAIRING FORMER ATTACH CLIP CRACKED AT RBL 23, WL 285.REPLACED ATTACH CLIP IAW SRM SMP 583-51-10, PARA F. (1).  D&C NO. M-5.
